# SDR UPS97824756

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, VERTICAL WEB AT F/S 859 CRACKED AT OUTBD END OF WEB.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM 53-4-0, DWG 5640720, SRM 51-1-21.
